MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885); Device Sensing Problem (2917); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a rar reading error vti and vte occurred regarding a trilogy evo ventilator.The device was not use on a patient at the time of the occurrence.The trilogy evo ventilator was returned to the third-party service center for evaluation.While reviewing the error log, critical error codes in relation to (soft power failure, the device software has detected a large pressure drop between the monitor and outlet pressure sensors, internal battery depleted and internal battery not detected) was observed.The manufacturer investigation is ongoing.If new information becomes available a supplemental report will be completed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a rar reading error vti and vte occurred regarding a trilogy evo ventilator.The device was not use on a patient at the time of the occurrence.The trilogy evo ventilator was returned to the third-party service center for evaluation.While reviewing the error log, critical error codes in relation to (soft power failure, the device software has detected a large pressure drop between the monitor and outlet pressure sensors, internal battery depleted and internal battery not detected) was observed.The manufacturer investigation is ongoing.If new information becomes available a supplemental report will be completed.New information: the trilogy evo ventilator was returned to the third-party service center for evaluation.While reviewing the error log, error codes in relation to (soft power failure, the device software has detected a large pressure drop between the monitor and outlet pressure sensors, internal battery depleted and internal battery not detected) was observed in the device event log.The technician states the recorded error codes do not require corrective actions.Additionally, the air inlet foam filter and particulate filter were replaced as a part of preventive maintenance.Error codes in relation to erase or write a calibration data table and sensor offset during drift calculation is too high were recorded in the device event log therefore the system board was replaced to address the issues.The machine flow sensor was replaced due to error code e 386.The 2 in-line filter prox was contaminated with dust.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.The device passed all test.Box h was updated.The reported failure of (rar reading error vti and vte) is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24647678
Report Number2518422-2026-009809
Device Sequence Number9895320
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown